MathSciNet Relay Station
MathSciNet bibliographic data
MR15094 10.0X
Koksma, J. F. A general theorem from the theory of uniform distribution modulo 1. (Dutch) Mathematica, Zutphen. B. 11, (1942). 7–11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement